I have many allergies.
Are you on an ACE inhibitor? They are notorius for causing persistant, tickling, hacking coughs but they are generally a dry cough. ACE inhibitors are drugs like Lotensin (benazepril), Capoten (captopril), Vasotec (enalapril), Monopril (fosinopril), Zestril (lisinopril), Altace (ramipril), Mavik (trandolapril), etc. If you are on an ACE inhibitor, you might discuss with your Dr that you keep having a cough and see if switching to another type of antihypertensive will help. Another thing is that allergen levels all over the States are at an all time high. I wouldnt be surprised if it is not the same in the British Isles and European countries as well. This could be triggering symptoms even if you never had much in the way of allergies before. I have heard from more and more people that this year was the first time that they experienced such allergy symptoms! Since you state that you have allergies, it may just be that the increased allergens are getting to you. Talk to your Primary Care Dr and see what options you have for antihistamines with your other meds. Something like OTC Claritin or Zyrtec might be good options taken daily but since you are hypertensive (high blood pressure), you need to check with your Dr or pharmacist to see what you can take along with your other meds. Hope you feel better soon. Now that summer is getting here perhaps things will begin to get better!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have started suffering from allergies, coughing, sneezing, tickle in my throat and eyes watering.?
Posted 22 Oct 2009 • 1 answer
Posted 28 Feb 2011 • 1 answer
I have been on loestrin 24 fe for about a week and ive been experiencing excessive coughing.. Im not
Posted 19 Aug 2011 • 1 answer
Posted 19 Mar 2015 • 1 answer
Posted 16 Sep 2017 • 1 answer